From Sydney, Australia:
My mother, who has had diabetes for several years controlled with diet and pills, at times can be overly cautious with her eating habits. She eats in very small amounts and religiously takes her medication which sometimes causes her sugar level to drop drastically, and for the last two weeks, she has had bouts of low sugar levels despite changing her eating habits. I am very concerned about this. Would you please advise?
Perhaps your mother needs to meet with a diabetes educator to take a closer look at what she is eating and so forth. Is she actually checking her blood sugar with a meter when she thinks it is low? It is important to try to confirm a low sugar whenever possible. I would strongly recommend that she consult with a specialist to get to the bottom of this.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.